# SDR DALA2015092505832

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 43,168 hours, 21,843 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO MAIN ELECTRONICS AND EQUIPMENT DOOR BEYOND SRM ALLOWABLE LIMITS.  MAINTENANCE REPLACED ELECTRONICS AND EQUIPMENT DOOR IAW AMM. LEAK CHECK OK.
